# SDR SWAA2025100621252

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8880G
- Make and model: Boeing 737-8
- Aircraft serial: 42680
- Aircraft time: 7,797 hours, 4,250 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON DECENT AROUND 4000 FEET BURNT SMELL,  NO ABNORMAL INDICATIONS.   UPON INSPECTION, FOUND NR 1 ENG CORE INGESTED BIRD. PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-51-18. PERFORMED #1 ENG BIRD STRIKE VISUAL INSPECTION PER MT 872-PRD-02-01 AND BOROSCOPE INSPECTION PER MT 872-PRD-01-01. NO FURTHER DAMAGE NOTED.
